# SDR CAL960512

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Part time: 60,249 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EMERGENCY AISLE LIGHT ROW 23 AND AFT INOPERATIVE.  REPLACED AFT BATTERY CHARGER AND REPAIRED SPLICE AT SERVICE DOOR, CHECKS GOOD.  (M)
